# SDR CA150209002

- Difficulty date: February 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Cracked
- Location: Rudder Tower
- Part time: 2,112 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OUR 75 HR WALK AROUND INSPECTION, THE LOWER CORNERS OF THE RUDDER TOWER ASSEMBLY WERE NOTED CRACKED.  ACFT STILL HAD OLD STYLE RUDDER TOWER ASSEMBLY.  NEW IMPROVED STYLE INSTALLED, 20-5545-0700 MODIFIED TYPE 3.
